# SDR ABXA030144

- Difficulty date: May 15, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N957AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47759
- Aircraft time: 37,218 hours, 39,651 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Stabilizer
- Condition: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SUSPECT FLIGHT CONTROL MALFUNCTION OF STABILIZER. DURING FLIGHT, THE AIRCRAFT EXHIBITED INCREASING TURBULANCE AND VIBRATION. THE AUTO PILOT WAS ENGAGED AND WORKING PROPERLY WITH NO NOTED PROBLEMS. FLIGHT LEVEL WAS AT 240, 330 KIAS. AS SOON AS AIRSPEED WAS REDUCED 10 KTS., THE PROBLEM WENT AWAY. OPENED ACCESS PANEL 6401, VISUALLY INSPECTED JACKSCREW THROUGH FULL OPERATION. INSPECTED ELEVATOR TAB BEARINGS, INSPECTED RUDDER AND TAB BEARINGS. RAN THROUGH FULL OPERATION, NO DEFECTS NOTED IAW DC09 MM 27-40-00-02. AIRCRAFT RELEASED FOR EVALUATION FLIGHT. EVALUATION FLIGHT WAS SATISFACTORY.
